# SDR USAA2010060791083

- Difficulty date: May 28, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 32,353 hours, 11,687 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001004
- Part serial: CG5439
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C11 - MAJOR REPAIR - AREA OF WATER INCLUSION ON LEFT ELEVATOR UPPER SURFACE 6 INCHES FROM TRAILING EDGE & 68 INCHES FROM INBOARD EDGE.  REPAIRED LEFT ELEVATOR UPPER SURFACE IAW A321 SRM 55-21-11.
